# SDR DALA2023100408181

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 27,252 hours, 10,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4594590) ELS SYS INTERMITTANT ILLUM AT SEAT ROWS 22-27. R/R EMERG LT CHARGER AND BATT AT ROW 26. ELS OPN TEST NORM. CHARGER EQ # M1671. REF B737 AMM 33-51. OK FOR SERVICE.
